A new infinite family of hemisystems of the Hermitian surface

John Bamberg, Melissa Lee, Koji Momihara, Qing Xiang

    Research output: Contribution to journalArticle

    5 Citations (Scopus)

    Abstract

    In this paper, we construct an infinite family of hemisystems of the Hermitian surface H(3, q2). In particular, we show that for every odd prime power q congruent to 3 modulo 4, there exists a hemisystem of H(3, q2) admitting (Formula presented.).

    Original languageEnglish
    Pages (from-to)43-66
    Number of pages24
    JournalCombinatorica
    Volume38
    Issue number1
    DOIs
    Publication statusPublished - Feb 2018

    Fingerprint Dive into the research topics of 'A new infinite family of hemisystems of the Hermitian surface'. Together they form a unique fingerprint.

    Cite this